Can regular Ibuprofen use cause liver cancer?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

20 Jul 2010

Rarely, ibuprofen can cause damage to the liver. If you notice nausea, tiredness, itching, tenderness below the right side of your rib cage, flu-like symptoms, or yellowing of the skin or eyes (jaundice), stop the medicine and call your doctor right away.

I think you should know the following about this medication.

People who take high doses of ibuprofen on a regular basis are three times more likely to experience gastrointestinal (GI) bleeding than those who do not take painkillers. Results of a small, retrospective analysis published today in the American Gastroenterological Association (AGA) journal Clinical Gastroenterology and Hepatology show that significant GI bleeding can be observed as early as three days after starting an ibuprofen regimen in otherwise healthy people--giving credence to the belief that high doses of non-steroidal anti-inflammatory drugs (NSAIDs), no matter the safety profile, are likely to cause gastrointestinal bleeding that can be harmful to the digestive system.

Take care

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you take ibuprofen and hyrocodone apap325 together and what is the most you can take?

i am very scared what this can do to my liver. i have perscriptions to take hydrocodone 1-2 tablets every 4 hrs as needed. ibuprofen 400mg 2 tabs ...

2 answers 15 May 2010

Metatastic liver cancer?

nhl stage 4b diagnosed in 2004... using the wait and watch and lets see option... now im in big trouble... my non hodgkins lymphoma has spread to ...

3 answers 28 May 2010

Is my liver bad when I cant be checked for cancer or liver will bleed out and ill die?

also how long can i live with hip c and cherociss of liver

3 answers 17 Aug 2012

Are there certain foods which shoud be avoided by someone taking lactulose?

80 year old, liver cancer & pancreatic cancer patient is on lactulose due to the ammonia buildup in her system--due to liver not being able to ...

1 answer 18 Feb 2013